Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 7, 2011, 3:46 PM EDT for Burlington County, New Jersey. It was in force for 89 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2011, 3:46 PM EDT (19:46 UTC)
- Expired
- Jul 7, 2011, 5:15 PM EDT
- In force
- 89 min
- Issued by
- NWS Philadelphia/Mount Holly
County Burlington County, NJ
The radar
The Philadelphia radar (KDIX), 6 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 3:52 PM EDT | TSTM WND DMG | Burlington, NJ | TREE REPORTED DOWN ON BROMLEY BLVD IN BURLINGTON TOWNSHIP. |
| Jul 7, 4:48 PM EDT | HAIL 0.5 | Cream Ridge, NJ | |
| Jul 7, 5:10 PM EDT | TSTM WND DMG | Jackson Twp, NJ | TREES AND WIRES REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
977
WWUS81 KPHI 071946
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT THU JUL 7 2011
NJZ013-019-020-026-027-PAZ069-072115-
BUCKS PA-COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
346 PM EDT THU JUL 7 2011
...A PAIR OF STRONG THUNDERSTORMS WILL AFFECT
BUCKS...BURLINGTON...MONMOUTH AND OCEAN COUNTIES...
AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF TRENTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR WRIGHTSTOWN...FORT DIX AROUND 400
PM...MCGUIRE AFB...NEW EGYPT AROUND 415 PM...WOODRUFF...SIX FLAGS
THEME PARK AROUND 430 PM...CASSVILLE...CRESTWOOD VILLAGE AROUND 445
PM...CEDAR GLEN WEST AND LEISURE KNOLL AROUND 500 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3990 7411 3989 7412 3996 7489 4009 7489
4020 7412
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 3:10 PM EDT, 36 minutes earlier.
Area forecast discussion, Jul 7, 3:10 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 310 PM EDT THU JUL 7 2011 .SYNOPSIS... A WEAK FRONT ACROSS THE AREA WILL CONTINUE TO BRING UNSETTLED WEATHER ACROSS THE REGION THIS EVENING THROUGH FRIDAY EVENING. A HIGH PRESSURE SYSTEM WILL BUILD OVER THE AREA SATURDAY AND BRING FAIR AND MORE COMFORTABLE WEATHER TO THE AREA THIS WEEKEND AND INTO MONDAY. ANOTHER FRONTAL SYSTEM MAY BRING MORE SHOWERS TO THE REGION LATER MONDAY INTO TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... THE DAYTIME HEATING HAS HAD ITS EFFECT AND SHOWERS AND TSTMS ARE DEVELOPING ACROSS MUCH OF THE CWA ATTM. THE ACTIVITY SEEMS TO BE ACROSS MOST AREAS...SAVE THE EXTREME SOUTH AND THE SOUTHERN POCONOS. THESE SHOWERS/TSTMS WILL CONTINUE INTO THE EVENING BEFORE DIMINISHING OVERNIGHT. THE THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINS AND GUSTY WINDS INTO THE EVENING. WE WILL ISSUE STATEMENTS/NOWCASTS/WARNINGS AS NECESSARY TO COVER THE ACTIVITY. LATER TONIGHT...SKIES WILL BECOME PARTLY CLOUDY AND AREAS OF FOG MAY DEVELOP IN AREAS THAT RECEIVE RAIN TODAY. THE OVERNIGHT LOWS WILL BE VERY WARM AND IT WILL REMAIN VERY HUMID TONIGHT. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... FRIDAY AND FRIDAY NIGHT SHOULD BE CONVECTIVELY ACTIVE WITH THE HOT AND HUMID AIRMASS FINALLY GIVING WAY TO AN APPROACHING UPPER TROUGH/SFC COLD FRONT. THE SPC IS INDICATING A SLGT CHC FOR CONVECTION ACROSS THE SRN AREAS WITH AMPLE CAPE AND DECENT SHEAR IMPOSED OVER THE SAME AREAS. GUSTY WINDS/HEAVY RAINS WILL ACCOMPANY TSTMS. TEMPERATURES FRI WILL BE LESS THAN TODAY WITH MORE CLOUDS AND SHOWERS IN PLACE. SAT THRU SUN WILL FEATURE FAIR WEATHER AS HIGH PRESSURE BUILDS IN TO THE MIDDLE ATLANTIC. A VERY SMALL CHC FOR SHOWERS WILL REMAIN IN THE GRIDS FOR SAT MORNING...IN CASE ANY LINGERING ACTIVITY WITH THE FRONT FROM FRI NIGHT LASTS INTO SAT. THE BEST CHC FOR THIS HAPPENING WILL BE OVER THE DELMARVA AREA. IT WILL STILL BE VERY WARM THIS WEEKEND...BUT THE LOWER DEW POINTS WILL MAKE THE AIR MUCH MORE COMFORTABLE THAN RECENT DAYS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... NOT TOO MANY CHANGES IN THE LONG TERM FROM THE LATEST SUITE OF MODEL RUNS. THE CAN GGEM WAS NOT USED AS NONE OF THE OTHER MODELS HAD AS STRONG A LOW EXITING NORTH CAROLINA AND THIS AFFECTED THE CAN FOR THE REST OF THE LONG TERM. THIS PACKAGE LEANED TOWARD THE ECMWF. THE LONG TERM WILL BEGIN WITH HOTTER AND INCREASINGLY MORE HUMID WEATHER EXPECTED. A DECAYING FRONTAL BOUNDARY MIGHT ACT AS A FOCUS FOR AFTERNOON CONVECTION. ALTHOUGH CONFIDENCE IS NOT HIGH AND THUS POPS WERE KEPT NORTHWEST OF THE I95 CORRIDOR CLOSER TO THE APPROACHING COLD FRONT. PENDING SKY COVER AND FRONTAL POSITION ON TUESDAY, MONDAY SHOULD BE THE HOTTEST DAY OF THE LONG TERM WITH SOME MID 90S POSSIBLE. THE APPROACHING COLD FRONT SHOULD THEN ACT AS A TRIGGER FOR MORE ORGANIZED SHOWERS AND THUNDERSTORMS. WE KEPT POPS RELATIVELY LOW DUE TO THE CONSENSUS TIMING IN WHICH IT LOOKS TO BE TOO FAR TO THE NORTHWEST ON MONDAY AND POSSIBLY TOO DEEP INTO OUR CWA ON TUESDAY. THE GFS IS MORE AGGRESSIVE WITH MOVING THE COLD FRONT THROUGH WHICH WE TEMPERED SOMEWHAT GIVEN JULY CLIMO. THUS OUR MAX TEMPS ON TUE AS THE FRONT IS MOVING THROUGH AND ON WED AS THE RELATIVELY COOLER AIR IS ARRIVING IS ABOVE MEX MOS GUIDANCE. AT THIS POINT THERE IS FAIRLY GOOD MODEL CONSENSUS FOR OUR CWA TO BE NEAR THE CANADIAN HIGH PRESSURE SYSTEM WITH THE RELATIVELY DRIEST AND COOLEST DAY OF THE LONG TERM PERIOD. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REMAINDER OF THE AFTERNOON...VFR SCT CU NEAR 6000 WITH BRIEF IFR CONDS IN ISO/SCT +TSRA NW G35 KT THIS AFTN. THE 12Z SPC WRF MAKES THIS A BIG DEAL IN SE PA/SW NJ BY 00Z. THE NCEP MODEL MASS FIELDS SUGGEST LOOKING FOR BETTER DEVELOPMENT FURTHER NORTH. NOT SURE OF THE BEST AREA. WE HAVE CB IN MOST OF THE TAFS THRU 22Z AND WILL UPDATE ONCE WE ARE SURE A CELL IS DESTINED TO HIT OR COME WITHIN 5 MI OF THE TAF SITE. LOCAL SEA BREEZE INFLUENCES KACY/KILG THIS AFTERNOON. TONIGHT... VFR TO START WITH CONVECTION PROBABLY SETTLING DOWN BUT NOT COMPLETELY CONVINCED IT CANNOT RE-FIRE DURING THE EARLY MORNING. MVFR VSBY IN FOG/HAZE EXPECTED LATER TONIGHT....ESP IN THE FRONTAL ZONE WHICH MAY END UP N OF PHL ALL NIGHT. CONFIDENCE BELOW AVG ON CONVECTIVE OCCURRENCE AFTER 01Z. OUTLOOK... FRIDAY...VFR CIGS DEVELOP BY 17Z WITH CLUSTERS OF HEAVY RAIN SHOWERS AND TSTMS...ISOLATED SEVERE TSTMS EXPECTED. WIDESPREAD MVFR CONDS MAY DEVELOP IN THE AFTERNOON NNJ AND NE PA...ESPECIALLY VCNTY KABE AND THE POCONOS. LIGHT WIND TRENDING NE. QUASI STATIONARY FRONT PROBABLY JUST N OF KPHL TO START THE DAY BUT PROBABLY MOVES SOUTHWARD DURING THE AFTERNOON DOWN INTO N DEL. FRIDAY NIGHT...MVFR CONDS PROBABLY SPREADING SEWD TO MOST TAF LOCATIONS IN THE WAKE OF THE DEPARTING COLD FRONT AND ASSTD CONVECTION. THIS WEEKEND...WEAK HIGH PRESSURE BUILDING EAST FROM THE GREAT LAKES SHOULD PROVIDE VFR CONDITIONS. THE ONLY EXCEPTION HERE COULD BE SATURDAY EVENING...AS WIDELY SCATTERED THUNDERSTORMS COULD AFFECT NORTHERN AREAS. LIGHT WIND. NEXT MONDAY...VFR EXCEPT PATCHY MVFR FOG NEAR DAWN MAY SEE TSTMS LATE AT NIGHT IN WARM AIR ADVECTION ASSOCIATED WITH A WARM FRONTAL PASSAGE. SW WIND MAY GUST 15-20 KTS IN THE AFTN. && .MARINE... NO HEADLINES ATTM. LOW PROB WE WILL NEED AN SCA FRI NIGHT IN THE ATLC WATERS OFF DEL. CONVECTIVE GUSTS AND LIGHTNING ARE THE BIG PROBLEM THIS AFTERNOON AND AGAIN FRIDAY INTO FRIDAY EVENING IN ASSN WITH QSTNRY FRONT FM NYC TO JUST N OF PHL. THAT FRONT SAGS SOUTHEAST OF OUR AREA TOMORROW NIGHT AND THE CONVECTION MOVES OUT TO SEA. A DRY NICE WEEKEND IS ENVISIONED AS HIGH PRESSURE SETTLES IN WITH A DRIER AIRMASS AND LIGHT WIND. NEXT MONDAY...SW FLOW GUSTING 15 KTS AND POSSIBLE TSTMS AT NIGHT. && .HYDROLOGY... THERE IS AMPLE MOISTURE THIS EVENING TO CREATE DOWNPOURS AND LOCALIZED FLOODING CONCERNS FOR THIS EVENING. THE CELLS MOVEMENT MAY BE ENOUGH TO PREVENT ANY WIDESPREAD PROBLEMS. THIS CONTINUES INTO FRIDAY WITH CONTINUED HIGHER MOISTURE AND TSTM FORMATION EXPECTED BY AFTERNOON. THE FFG IS LOWER ACROSS THE NORTH...SO THE LATER SHIFTS MAY CONSIDER A WATCH FOR THOSE AREAS. THERE IS ENOUGH UNCERTAINTY ATTM TO PRECLUDE A WATCH NOW. WE WILL KEEP THE HEAVY RAINS WORDING IN THE GRIDS/ZONES FOR NOW. && .CLIMATE... HEAT WAVE CONTINUES TODAY ILG/PHL REGION AND LOW PROBABILITY IT MAY EXTEND INTO FRIDAY PER THE ULTIMATE POSITION OF THE QUASI STATIONARY FRONT MIDDAY FRIDAY AND THE RESULTANT TIMING OF PERSISTENT CONVECTION PRIOR OR SUBSEQUENT TO 18Z FRIDAY. TODAY THE MODEST HEAT WAVE IS DAY5 FOR PHL AND DAY4 FOR ILG. SINCE MAY 6TH AT KPHL...ONLY 8 DAYS BELOW NORMAL WITHIN A PERIOD OF 61 DAYS....IE 53 AOA NORMAL IN THESE 61. REGARDING TOMORROW... HAVE BEEN LOOKING ALOT AT PARALLEL NAM MOS VS THE ACTUAL NAM MET MOS. IT SEEMS OVERALL TO BE PERFORMING SLIGHTLY BETTER THAN NAM MOS. TODAYS 12Z GFS MAVMOS HAS AN IDEA THAT TOMORROW COULD REACH 87 AT KILG...WHILE THE 12Z/7 METMOS HAS 82 BUT THE PARALLEL METMOS 87. THE IDEA...ITS WORTHY OF COMPROMISING AND PROBABLY RUNNING A BIT HIGHER THAN THE METMOS GUIDANCE. MUCH IF NOT ALL OF THIS SECTION WILL PROBABLY BE DELETED IN SUBSEQUENT AFD EFFORTS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...O'HARA SHORT TERM...O'HARA LONG TERM...GIGI AVIATION...DRAG MARINE...DRAG HYDROLOGY...DRAG CLIMATE...DRAG
Hazardous weather outlook, Jul 7, 3:13 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 313 PM EDT THU JUL 7 2011 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-067>071- 081915- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 313 PM EDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED STRONG THUNDERSTORMS WITH A SHORT BURSTS OF HEAVY RAIN...FREQUENT LIGHTING STRIKES AND GUSTY WINDS TO 40 MPH ARE POSSIBLE. THIS SHOULD BE PRIMARILY FROM NEAR READING TO JUST NORTH OF PHILADELPHIA TO MCGUIRE AFB AND BELMAR NORTHWARD THROUGH ALLENTOWN INTO THE POCONOS INTO NORTHERN NEW JERSEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN A VERY SHORT PERIOD OF TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-081915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 313 PM EDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED STRONG THUNDERSTORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS WITH GUSTY WINDS ARE EXPECTED FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-081915- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 313 PM EDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED STRONG THUNDERSTORMS WITH A SHORT BURSTS OF HEAVY RAIN...FREQUENT LIGHTING STRIKES AND GUSTY WINDS TO 40 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN A VERY SHORT PERIOD OF TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 7, 2:27 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 227 PM EDT THU JUL 7 2011 PAZ067-068-070-071-072000- CHESTER PA-DELAWARE PA-MONTGOMERY PA-PHILADELPHIA PA- 227 PM EDT THU JUL 7 2011 ...A STRONG THUNDERSTORM WILL AFFECT CHESTER...DELAWARE...MONTGOMERY AND PHILADELPHIA COUNTIES... AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHEAST OF WEST CHESTER...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR CHESTERBROOK...KING OF PRUSSIA AROUND 245 PM...WEST CONSHOHOCKEN...BRYN MAWR AROUND 300 PM...BRYN MAWR...NARBERTH AROUND 315 PM...ROXBOROUGH...GERMANTOWN AROUND 330 PM...PHILADELPHIA AND KENSINGTON AROUND 345 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 4020 7513 3996 7512 4003 7565 4021 7564 FORECASTER: NIERENBERG
Special weather statement, Jul 7, 3:05 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 305 PM EDT THU JUL 7 2011 PAZ060-061-068-069-072000- BERKS PA-BUCKS PA-LEHIGH PA-MONTGOMERY PA- 305 PM EDT THU JUL 7 2011 ...A STRONG THUNDERSTORM WILL AFFECT BERKS...BUCKS...LEHIGH AND MONTGOMERY COUNTIES... AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTH OF READING...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR KUTZTOWN...LYONS AROUND 315 PM... TOPTON AROUND 330 PM...ALBURTIS...MACUNGIE AROUND 345 PM...ZIONSVILLE AND EMMAUS AROUND 400 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM. LAT...LON 4059 7541 4032 7543 4044 7597 4058 7596 TFG
Special weather statement, Jul 7, 3:07 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT THU JUL 7 2011
NJZ007-PAZ054-055-072000-
CARBON PA-MONROE PA-WARREN NJ-
307 PM EDT THU JUL 7 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON...MONROE AND WARREN
COUNTIES...
AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF MOUNT POCONO...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR BLAKESLEE...LAKE HARMONY AROUND
315 PM...POCONO PINES...LONG POND AROUND 330 PM...SCOTRUN...MOUNT
POCONO AROUND 345 PM...ANALOMINK AND HERNYVILLE AROUND 400 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 45 MPH AS WELL AS FREQUENT LIGHTNING ARE POSSIBLE WITH
THIS STORM.
LAT...LON 4113 7506 4110 7505 4109 7501 4092 7510
4096 7514 4091 7525 4110 7573 4114 7571
4113 7564 4123 7554 4123 7551
TFGSpecial weather statement, Jul 7, 3:11 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
311 PM EDT THU JUL 7 2011
NJZ020-022-025>027-072015-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
311 PM EDT THU JUL 7 2011
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON AND OCEAN
COUNTIES...
AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTH OF ATLANTIC CITY...MOVING
SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR SHIP BOTTOM AROUND
315 PM...BEACH HAVEN AND NORTH BEACH HAVEN AROUND 330 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT LIGHTNING FROM THIS STORM. PLEASE LEAVE THE BEACHES
FOR SHELTER AT THE FIRST SIGN OF THREATENING WEATHER. FARTHER INLAND
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3954 7423 3950 7428 3950 7433 3953 7434
3953 7440 3949 7438 3949 7432 3947 7429
3945 7429 3940 7435 3940 7437 3955 7452
3975 7428 3964 7416
TFGSpecial weather statement, Jul 7, 3:45 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT THU JUL 7 2011
NJZ009-010-012-013-015-PAZ069-072115-
BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
WESTERN MONMOUTH NJ-
345 PM EDT THU JUL 7 2011
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MERCER...
MIDDLESEX...MONMOUTH AND SOMERSET COUNTIES...
AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF TRENTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR HOPEWELL...SKILLMAN AROUND 400
PM...PRINCETON NORTH...PRINCETON AROUND 415 PM...MONMOUTH JUNCTION...
HEATHCOTE AROUND 430 PM...JAMESBURG...DAYTON AROUND 445 PM...HELMETTA
AND OLD BRIDGE AROUND 500 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4023 7430 4027 7487 4043 7487 4050 7431
4049 7430 4047 7430 4047 7431
TFGSpecial weather statement, Jul 7, 3:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT THU JUL 7 2011
NJZ013-019-020-026-027-PAZ069-072115-
BUCKS PA-COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
346 PM EDT THU JUL 7 2011
...A PAIR OF STRONG THUNDERSTORMS WILL AFFECT
BUCKS...BURLINGTON...MONMOUTH AND OCEAN COUNTIES...
AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF TRENTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR WRIGHTSTOWN...FORT DIX AROUND 400
PM...MCGUIRE AFB...NEW EGYPT AROUND 415 PM...WOODRUFF...SIX FLAGS
THEME PARK AROUND 430 PM...CASSVILLE...CRESTWOOD VILLAGE AROUND 445
PM...CEDAR GLEN WEST AND LEISURE KNOLL AROUND 500 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3990 7411 3989 7412 3996 7489 4009 7489
4020 7412
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 1:27 PM EDT | Special Weather Statement | PHI | Burlington | 93 min |
| Jul 7, 3:11 PM EDT | Special Weather Statement | PHI | Atlantic | 64 min |
| Jul 7, 3:15 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 45 min |
| Jul 7, 3:16 PM EDT | Special Marine Warning | PHI | 89 min | |
| Jul 7, 3:26 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 64 min |
| Jul 7, 3:45 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 90 min |
| Jul 7, 3:58 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 34 min |
| Jul 7, 4:17 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 88 min |
| Jul 7, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 46 min |
| Jul 7, 4:48 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 57 min |
| Jul 7, 5:12 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester | 63 min |
| Jul 7, 5:44 PM EDT | Special Weather Statement | PHI | Burlington, Monmouth, Ocean | 61 min |
| Jul 7, 6:10 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 40 min |
| Jul 7, 6:46 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Somerset | 74 min |
| Jul 7, 6:48 PM EDT | Special Weather Statement | PHI | Camden | 57 min |
| Jul 7, 7:32 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Cape May, Cumberland, Salem | 88 min |
| Jul 7, 7:49 PM EDT | Special Weather Statement | PHI | Mercer | 86 min |
| Jul 7, 2:27 PM EDT | Special Weather Statement | PHI | Philadelphia | 93 min |
| Jul 7, 3:05 PM EDT | Special Weather Statement | PHI | Lehigh | 55 min |
| Jul 7, 3:07 PM EDT | Special Weather Statement | PHI | Monroe | 53 min |
| Jul 7, 4:35 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 55 min |
| Jul 7, 5:46 PM EDT | Special Weather Statement | PHI | Cecil, Kent | 89 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.